# SDR SWAA042275

- Difficulty date: August 8, 2004
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 55,968 hours, 37,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD ENTRY EVAC SLIDE GIRT BAR FITTING AT BS 312, LBL 53 CORRODED.  REMOVED AND REPLACED GIRT BAR FITTING PER SRM.
